# SDR 9513039163

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 585-642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THREE SKIN CRACKS AT FS 585, FS 623 AND FS 642.  REPAIRED PER EA 91-097634 SEC 1 AND SEC 2, PERMANENT REPAIR WILL BE ACCOMPLISHED IN ONE YEAR FROM 24 AUG 95.
